# SDR 06FDEA0605

- Difficulty date: February 8, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 69455552
- Condition: Corroded
- Location: Bs 607
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING N01255 FOUND SUPPORT FITTING CORRODED AT FWD CARGO DOOR THRESHOLD BS 607.
